×

Représentations canoniques des processus gaussiens. (French) Zbl 0175.46702

PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] Takeyuki Hida , Canonical representations of gaussian process and their applications . Memoirs of the College of Sciences of Sciences University of Kyoto , s. A, t. XXIII math. , p. 109 - 155 , 1960 . Article | MR 119246 | Zbl 0100.34302 · Zbl 0100.34302
[2] K. Hoffman , Banach spaces of analytic functions . Prentic Hall , 1962 . MR 133008 | Zbl 0117.34001 · Zbl 0117.34001
[3] P.D. Lax , Translation invariant spaces . Acta Math. , t. 101 , 1959 , p. 163 - 178 . MR 105620 | Zbl 0085.09102 · Zbl 0085.09102
[4] P. Lévy , Processus stochastiques et mouvement brownien . Gauthier-Villars , 1965 . MR 190953 | Zbl 0137.11602 · Zbl 0137.11602
[5] J. Neveu , Processus aléatoires gaussiens. Cours multigraphié , Paris , 1 er semestre 1966-1967 . MR 272042
[6] W. Rudin , Fourier analysis on groups . Interscience publishers , 1962 . MR 152834 | Zbl 0107.09603 · Zbl 0107.09603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.